Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 70, NWS Atlanta, GA

March 27, 2023Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 27, 2023, 2:57 AM EDT for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Mar 27, 2023, 10:48 PM EDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 2:57 AM EDT (06:57 UTC)
In effect from
Mar 27, 2023, 10:48 PM EDT
Expired
Mar 27, 2023, 2:08 PM EDT
In force
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Lovejoy (LOVG1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

503 
WGUS42 KFFC 270657
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
257 AM EDT Mon Mar 27 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Flint River near Lovejoy affecting Spalding, Clayton and Fayette 
  Counties.

For the Flint River Basin...including Lovejoy...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC063-113-255-271900-
/O.NEW.KFFC.FL.W.0070.230328T0248Z-230328T2241Z/
/LOVG1.1.ER.230328T0248Z.230328T0600Z.230328T1640Z.NO/
257 AM EDT Mon Mar 27 2023

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River near Lovejoy.

* WHEN...From this evening to tomorrow evening.

* IMPACTS...At 12 feet, Flood Stage is reached and minor flooding 
  begins. Flooding of Rivers Edge Golf Course begins. Several holes 
  and fairways will flood. Flooding of some yards begins upstream of 
  gage between Upper Riverdale Road and Highway 138.

* ADDITIONAL DETAILS...
  - At 1:45 AM EDT Monday the stage was 5.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 12.8 feet just after midnight
    tonight. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441


$$
1 follow-up statement
053 
WGUS82 KFFC 271808
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
208 PM EDT Mon Mar 27 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Flint River near Lovejoy affecting Spalding, Clayton and Fayette 
  Counties.

GAC063-113-255-271915-
/O.CAN.KFFC.FL.W.0070.230328T0248Z-230327T1808Z/
/LOVG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
208 PM EDT Mon Mar 27 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Flint River near Lovejoy.

* ADDITIONAL DETAILS...
  - At 1:45 PM EDT Monday the stage was 8.5 feet.
  - Forecast...The river is expected to rise to a crest of 10.1
    feet just after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 27, 1:52 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 27, 1:52 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
152 AM EDT Mon Mar 27 2023

...New 06Z Aviation Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(06Z TAFS)
Issued at 151 AM EDT Mon Mar 27 2023

Heavy rain will continue for the ATL sites. TSRA remains likely,
although the axis for the most intense storms will be along a line
from CSG to MCN. Winds will be SW at 8-12kts gusting to 15kts. After
15Z they become NW and ease to less than 8kts. A few obs of LIFR
cigs are possible after 10Z but prevailing will be OVC007 which may
deteriorate as rain pushes south.

//ATL Confidence...06Z Update...

Low to Medium on LIFR onset
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  68  43  66 /  10  20   0   0
Atlanta         52  66  43  66 /  10  20   0   0
Blairsville     43  65  35  63 /  10  10  10   0
Cartersville    47  67  39  67 /  10  10   0   0
Columbus        55  70  45  71 /  20  60   0   0
Gainesville     50  66  42  65 /  10  10   0   0
Macon           55  70  47  69 /  20  50   0   0
Rome            48  69  40  68 /  10  10   0   0
Peachtree City  50  68  41  67 /  20  40   0   0
Vidalia         61  73  52  71 /  40  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT this morning for GAZ036>039-046>062-
066>076-078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 8 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
626 PM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
626 PM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Multiple waves of showers and strong to severe thunderstorms will
impact north and central Georgia through tonight. This evening, a
boundary will drift northward across portions of north and Georgia,
bringing the first wave of thunderstorm activity. An additional
wave of activity will occur overnight with a line of showers and
thunderstorms ahead of an advancing cold front. The primary severe
weather hazards will be damaging wind gusts and large hail up to
2 inches or greater. Brief tornadoes will also be possible.

Heavy rainfall will be likely, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of rainfall, with
locally higher amounts of up to 5 inches possible. The greatest
threat for the severe weather and flash flooding will be along and
south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 1:47 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
147 AM EDT Mon Mar 27 2023

GAZ078>081-089>093-270600-
Macon GA-Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-
Crawford GA-Talbot GA-Muscogee GA-
147 AM EDT Mon Mar 27 2023

...Strong thunderstorms will impact portions of north central Macon,
northern Marion, Muscogee, Chattahoochee, south central Crawford,
north central Schley, southern Talbot, Taylor and southeastern Harris
Counties through 200 AM EDT...

At 145 AM EDT, a line of strong thunderstorms was along a line
extending from Custer Road Terrace to Knoxville, and moving east at
65 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Butler, Talbotton, Cusseta, Reynolds, Junction City,
Geneva, North Fort Benning, Bibb City, Upatoi, Fort Benning/lawson
Army Air Fld, Brantley, Laurel Hills, Green Island Hills, Nakomis,
Juniper, Vista Terrace, Columbus Metropolitan Airport, Rupert and
Jamestown/south Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.

&&

LAT...LON 3275 8429 3258 8441 3262 8387 3243 8419
      3226 8488 3225 8490 3226 8489 3230 8494
      3233 8501 3235 8500 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8500 3250 8500 3254 8502
TIME...MOT...LOC 0545Z 249DEG 58KT 3239 8492 3272 8400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 1:56 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
156 AM EDT Mon Mar 27 2023

GAZ079>082-089>091-094-270615-
Peach GA-Chattahoochee GA-Taylor GA-Bibb GA-Marion GA-Crawford GA-
Talbot GA-Muscogee GA-
156 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northern Marion,
western Bibb, southeastern Muscogee, northeastern Chattahoochee,
central Peach, Crawford, southern Talbot and Taylor Counties through
215 AM EDT...

At 156 AM EDT, a strong thunderstorm was over Marion Estates, or 11
miles north of Buena Vista, moving east at 65 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Fort Valley, Butler, Roberta, Byron, Reynolds, Junction City,
Geneva, Upatoi, Brantley, Nakomis, Lake Tobesofkee, Juniper, Oakland,
Howard, Powerville, Eelbeck/West Fort Benning, Horns, Wesley Church
and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.

&&

LAT...LON 3232 8472 3252 8483 3273 8423 3270 8420
      3269 8420 3275 8417 3291 8372 3262 8372
TIME...MOT...LOC 0556Z 249DEG 57KT 3249 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:12 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EDT Mon Mar 27 2023

GAZ073>076-270645-
Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
212 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of east central
Baldwin, Glascock, central Washington and central Jefferson Counties
through 245 AM EDT...

At 211 AM EDT, a strong thunderstorm was near Deepstep, or near
Sandersville, moving northeast at 60 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Gibson, Davisboro, Tennille, Stapleton, Avera,
Mitchell, Deepstep, Edge Hill, Edgehill, Downs, Warthen, Grange,
Stapletons Crossroads, Agricola and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.

&&

LAT...LON 3306 8235 3286 8302 3303 8311 3330 8250
      3329 8247
TIME...MOT...LOC 0611Z 246DEG 51KT 3300 8291

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:13 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 AM EDT Mon Mar 27 2023

GAZ072-073-083-084-270645-
Wilkinson GA-Baldwin GA-Jones GA-Twiggs GA-
213 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southeastern
Baldwin, northern Wilkinson, north central Twiggs and southeastern
Jones Counties through 245 AM EDT...

At 213 AM EDT, a strong thunderstorm was near Griswoldville, or 11
miles east of Macon, moving northeast at 60 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Irwinton, Gordon, Ivey, McIntyre, Midway-Hardwick,
Coopers, Allenwood, Mountain Springs, Griswoldville, Fitzpatrick,
Pancras, Greenberry Crossroads, Scottsboro, Myricks Mill, Hardwick
and Postell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.

&&

LAT...LON 3273 8345 3282 8350 3282 8349 3284 8351
      3290 8354 3314 8317 3295 8307 3291 8305
      3288 8305 3288 8304 3286 8303
TIME...MOT...LOC 0613Z 246DEG 51KT 3284 8346

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:14 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 AM EDT Mon Mar 27 2023

GAZ080-081-091-094-270645-
Peach GA-Taylor GA-Marion GA-Crawford GA-
214 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northeastern Marion,
central Peach, Crawford and Taylor Counties through 245 AM EDT...

At 213 AM EDT, a strong thunderstorm was near Howard, or near Butler,
moving northeast at 60 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Roberta, Reynolds, Nakomis, Charing, Musella, Potterville,
Mauk, Knoxville, Howard, Lee Pope, Sandy Point, Horns, Fickling Mill
and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.

&&

LAT...LON 3249 8448 3256 8448 3256 8441 3261 8441
      3264 8437 3271 8422 3270 8420 3269 8420
      3273 8418 3284 8395 3274 8382 3259 8385
      3243 8439
TIME...MOT...LOC 0613Z 246DEG 51KT 3255 8436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:14 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 AM EDT Mon Mar 27 2023

GAZ080-081-091-094-270645-
Peach GA-Taylor GA-Marion GA-Crawford GA-
214 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northeastern Marion,
central Peach, Crawford and Taylor Counties through 245 AM EDT...

At 214 AM EDT, a strong thunderstorm was near Howard, or near Butler,
moving northeast at 60 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Roberta, Reynolds, Nakomis, Charing, Musella, Potterville,
Mauk, Knoxville, Howard, Lee Pope, Sandy Point, Horns, Fickling Mill
and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.

&&

LAT...LON 3249 8448 3256 8448 3256 8441 3261 8441
      3264 8437 3271 8422 3270 8420 3269 8420
      3273 8418 3284 8395 3274 8382 3259 8385
      3243 8439
TIME...MOT...LOC 0614Z 246DEG 51KT 3255 8435

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.